# SDR SWI2024F01121

- Difficulty date: June 17, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,313 hours, 28,807 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT TRACK 1-2 HAS PITTING IN 3 AREAS,1 ON THE LOWER SURFACE - 2 ON THE UPPER SURFACE. (MARKED IN RED) (C-CHECK RO 10/7/2024) (FILED CLOSED)REMOVED DAMAGE ON LH SLAT TRACK 1-2 - REF CRJ700 SRM 51-21-06-001-001-A01. REPAIRED LEFT SLAT TRACK 1-2 - REO 670-57-42-1641 REV:-- DATE: 2024-07-25 STEP 1. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS. SLAT TRACK GAP AND RIGGING REQUIREMENTS ARE MET.
